# SDR UPS99829893

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON END FITTING IS CRACKED L-10R FWD SIDE OF FRAME 680.  REMOVED CRACKED FITTING.  RECEIVED, LOCATED AND DRILLED NEW FITTING AT STA 680 AND L-10R IAW DC-8 SRM 51-3-2.  INSTALLED FITTING IAW DC- 8 SRM 51-1-20D.  TORQUED BOLT IAW DC-8 SRM 51-3-1.
